# SDR DALA1207869236

- Difficulty date: April 12, 2011
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 26,663 hours, 18,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORS: LT INBOARD SEAT TRACK CORRODED BSTA 200-275.  REPAIRED IAW SRM 53-40-01 FIG 6 SHEET 1 VOL 1 REV 42.
